MAUDE Adverse Event Report: TAMBRANDS MANUFACTURING, INC TAMPAXTAMPONSPEARLFULLSIZEREGNORUNSCNT96CT; TAMPON, MENSTRUAL, UNSCENTED - HEB

TAMBRANDS MANUFACTURING, INC TAMPAXTAMPONSPEARLFULLSIZEREGNORUNSCNT96CT; TAMPON, MENSTRUAL, UNSCENTED - HEB
Lot Number 43262430154613:58
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Headache (1880); High Blood Pressure/ Hypertension (1908); Foreign Body In Patient (2687)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No failure could be identified as a result of the investigation.
 
Event or Problem Description
Tampon/retained in vagina [foreign body in reproductive tract].High blood pressure-do to incident body [hypertension].Headache due to blood pressure head [headache].The entire rope came undone- tampax pearl [device breakage].Tried to remove it.Had to go to the er [complication of device removal].Case narrative: consumer reported via phone that the tampon rope came undone.No serious injury was reported.
 
Additional Manufacturer Narrative
No failure could be identified as a result of the investigation.
 
Event or Problem Description
Tampon/retained in vagina [foreign body in reproductive tract] high blood pressure-do to incident body [hypertension] headache due to blood pressure head [headache] the entire rope came undone- tampax pearl [device breakage] tried to remove it.Had to go to the er [complication of device removal] case narrative: consumer reported via phone that the tampon rope came undone.No serious injury was reported.

Brand Name
TAMPAXTAMPONSPEARLFULLSIZEREGNORUNSCNT96CT
Common Device Name
TAMPON, MENSTRUAL, UNSCENTED - HEB
Manufacturer (Section D)
TAMBRANDS MANUFACTURING, INC
2879 hotel rd
auburn 04210
Manufacturer (Section G)
TAMBRANDS MANUFACTURING, INC
2879 hotel rd
auburn 04210
Manufacturer Contact
manager affairs,feminine care
winton hill business center b
6280 center hill avenue
cincinnati 45224
MDR Report Key21970310
Report Number1219109-2025-00128
Device Sequence Number20898109
Product Code HEB
UDI-Device Identifier00073010013711
UDI-Public(01)00073010013711
Combination Product (Y/N)Y
Initial Reporter CountryUS
PMA/510(K) Number
K081555
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Lot Number43262430154613:58
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/06/2025
Supplement Report FDA Received Date05/27/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age35 YR
Patient SexFemale
Patient Weight59 KG